# SDR DALA2016071805348

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM 1 ON FORWARD EDGE OF AFT CARGO COMPARTMENT STA Y=954, REF CARD 11, ZONE 810, CARD 45 ZONE 810.  BEAM 1 WAS REPAIRED IAW ETI-17-16-081 REV 2 AND ER/A 547860-14, REV ORIGINAL.  LONG CRACK 0.156".
